Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 11, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jul 10, 2015, 5:55 PM CDT for Chase County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2015, 5:55 PM CDT (22:55 UTC)
- Expired
- Jul 10, 2015, 10:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Chase County, KS
The radar
The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:34 PM CDT | FLASH FLOOD | 2 Ne Saffordville, KS | DELAYED REPORT OF WATER RAPIDLY FLOWING ACROSS HIGHWAY 50 NEAR YY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773 WGUS53 KICT 102255 FFWICT KSC017-110300- /O.NEW.KICT.FF.W.0011.150710T2255Z-150711T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 555 PM CDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN CHASE COUNTY IN EAST CENTRAL KANSAS... * UNTIL 1000 PM CDT * AT 553 PM CDT...DOPPLER RADAR INDICATED HEAVY RAINS HAVE OCCURRED EASTERN CHASE COUNTY. RAINFALL AMOUNTS FROM 3 TO 5 INCHES HAVE FALLEN SINCE MID-AFTERNOON. FLASH FLOODING IS ALREADY OCCURRING ON THE KANSAS TURNPIKE JUST EAST OF THE EASTERN CHASE/SOUTHWEST LYON COUNTY LINE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COTTONWOOD FALLS...STRONG CITY...BAZAAR...SAFFORDVILLE...TALLGRASS PRAIRIE PRESERVE AND TALLGRASS PRAIRIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND AT ONCE! PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3817 9636 3817 9664 3846 9663 3846 9636 $$ ES
1 follow-up statement
065 WGUS73 KICT 102315 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 615 PM CDT FRI JUL 10 2015 KSC017-110300- /O.CON.KICT.FF.W.0011.000000T0000Z-150711T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHASE KS- 615 PM CDT FRI JUL 10 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN CHASE COUNTY... AT 609 PM CDT...DOPPLER RADAR INDICATED THAT 3 TO 5 INCHES OF RAIN HAVE FALLEN IN EASTERN CHASE COUNTY SINCE MID-AFTERNOON. FLASH FLOODING IS OCCURRING ALONG AND JUST EAST OF THE EASTERN CHASE/SOUTHWEST LYON COUNTY LINE. THE KANSAS TURNPIKE IS FLOODED AT MILE POST 118 ABOUT 10 MILES SOUTHWEST OF EMPORIA. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... COTTONWOOD FALLS...STRONG CITY...BAZAAR...SAFFORDVILLE...TALLGRASS PRAIRIE PRESERVE AND TALLGRASS PRAIRIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE. STAY AWAY FROM JACOBS CREEK! BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3817 9636 3817 9664 3846 9663 3846 9636 $$ ES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:19 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 10, 3:19 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT FRI JUL 10 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 319 PM CDT FRI JUL 10 2015 MODERATE TO STRONG INSTABILITY COUPLED WITH WEAK/MODEST DEEP LAYER SHEAR...AHEAD OF A SUBTLE MID-LEVEL VORT LOBE APPROACHING FROM THE SOUTHWEST...HAS PRODUCED A FEW CLUSTERS OF THUNDERSTORMS THIS AFTERNOON...GENERALLY ALONG AND EITHER SIDE OF THE KS TURNPIKE. FOR THE MOST PART...ANTICIPATING THIS ACTIVITY TO REMAIN BELOW SEVERE LEVELS...ALTHOUGH THE STRONGEST ACTIVITY COULD PRODUCE ISOLATED OCCURRENCES OF DIME-QUARTER SIZE HAIL AND 60 MPH WINDS. CANNOT RULE OUT A BRIEF FUNNEL CLOUD/TORNADO WITH ANY STORM THAT MOVES OVER THE WARM FRONT GENERALLY ALONG AND EITHER SIDE OF THE HIGHWAY 50 CORRIDOR...BUT THINKING THIS THREAT IS LOW. GREATEST THREAT WILL BE LOCALLY VERY HEAVY RAIN IN A SHORT PERIOD OF TIME GIVEN ANOMALOUSLY HIGH PRECIPITABLE WATERS...WHICH WILL PROMOTE LOCALIZED MINOR FLOODING OF LOW-LYING AREAS. ACTIVITY SHOULD FESTER GENERALLY FROM THE FLINT HILLS ON NORTH INTO THE EVENING...LIKELY DIMINISHING BY LATE EVENING. ANOTHER AREA OF STORMS SHOULD DEVELOP OVER THE HIGH PLAINS ALONG THE LEE TROUGH LATE THIS AFTERNOON/EVENING...BUT THIS ACTIVITY SHOULD REMAIN OVER NORTHERN KS AND NE OVERNIGHT...ALONG/NORTH OF THE ADVANCING WARM FRONT. HOT WEATHER SHOULD START BUILDING INTO THE REGION BEGINNING SATURDAY...AND PERSIST INTO AT LEAST EARLY NEXT WEEK...AS THE SOUTHERN CONUS MID/UPPER RIDGE RETROGRADES/BUILDS WEST/NORTHWEST. SUNDAY-MONDAY LOOK TO BE THE HOTTEST DAYS...WITH HIGHS CLIMBING WELL THROUGH THE 90S...AND EVEN EXCEEDING 100 DEGREES FOR SEVERAL LOCATIONS. ADDITIONALLY...GIVEN THE WIDESPREAD WET SOILS...DEWPOINTS SHOULD REMAIN ON THE HIGHER SIDE...WHICH COULD TEMPER AFTERNOON HIGHS SOME...BUT ALLOW FOR OPPRESSIVE HEAT INDICES EXCEEDING 105 DEGREES FOR MANY AREAS SUN-MON. CONSEQUENTLY...A HEAT ADVISORY MAY EVENTUALLY BE HOISTED FOR SUN- MON...BUT WILL WAIT TO ISSUE AT THIS TIME GIVEN LOW-LEVEL MOISTURE QUESTIONS. COULD SEE A FEW ISOLATED THUNDERSTORMS LATE MONDAY AFTERNOON- EVENING OVER CENTRAL/NORTHERN KS...AS A COLD FRONT APPROACHES FROM THE NORTHWEST...IN RESPONSE TO SHORTWAVE ENERGY DIVING SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. NOT EXPECTING WIDESPREAD ACTIVITY GIVEN NIL FORCING ALOFT. ADK .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 319 PM CDT FRI JUL 10 2015 UPPER RIDGING SHOULD GRADUALLY GIVE WAY TO MORE OF A ZONAL MID/UPPER FLOW NEXT WEEK...WITH THE POTENTIAL FOR SUBTLE MID/UPPER DISTURBANCES PROGRESSING ACROSS MID-AMERICA...IN CONCERT WITH THE POTENTIAL FOR A WEAK FRONTAL BOUNDARY SLOSHING NORTH-SOUTH ACROSS THE REGION. THIS SHOULD LEAD TO PERIODIC CHANCES OF THUNDERSTORMS ACROSS THE REGION...MAINLY WESTERN AND NORTHERN HALVES OF KS AND NE. FOR NOW ONLY INCLUDED SLIGHT CHANCE TO LOW CHANCE POPS GIVEN BIG QUESTIONS SURROUNDING TIMING AND PLACEMENT OF VARIOUS SYNOPTIC FEATURES. TEMPERATURES SHOULD REMAIN SEASONABLY WARM IN THE 90S...WITH POSSIBLY A HANDFUL OF TRIPLE DIGIT READINGS GENERALLY WEST OF I-135. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1220 PM CDT FRI JUL 10 2015 A CORRIDOR OF SCATTERED TO NUMEROUS CONVECTION WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON...SUPPORTED BY MODERATE TO STRONG ELEVATED MOISTURE TRANSPORT AND A SHORTWAVE ALOFT MOVING ACROSS EASTERN KANSAS. CHANCES FOR CONVECTION TONIGHT SHOULD GENERALLY FOCUS CLOSER TO THE I-70 CORRIDOR AS A WARM FRONT LIFTS NORTH...BEFORE SHIFTING NORTH OF THE AREA ON SATURDAY. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST VALID PERIOD...PERIODS OF MVFR CIGS/VSBYS CAN BE EXPECTED WITH BRIEF IFR POSSIBLE IN CONVECTION. SOUTH WINDS WILL GRADUALLY INCREASE AND BECOME GUSTY...ESPECIALLY ON SATURDAY. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 95 74 99 / 30 10 10 0 HUTCHINSON 73 97 75 102 / 30 10 10 0 NEWTON 72 95 73 99 / 40 10 10 0 ELDORADO 72 94 73 96 / 30 10 10 0 WINFIELD-KWLD 73 94 74 97 / 20 10 10 0 RUSSELL 72 101 74 104 / 30 10 10 10 GREAT BEND 72 99 74 104 / 30 10 10 10 SALINA 73 99 75 103 / 40 10 10 10 MCPHERSON 73 97 75 102 / 40 10 10 10 COFFEYVILLE 72 92 74 94 / 10 10 0 0 CHANUTE 71 92 74 94 / 20 10 0 0 IOLA 71 92 74 94 / 20 10 0 0 PARSONS-KPPF 72 92 74 94 / 10 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 10, 4:43 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 443 PM CDT FRI JUL 10 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 443 PM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW THUNDERSTORM CLUSTERS WILL AFFECT THE FLINT HILLS AND SOUTHEAST KANSAS THROUGH EARLY TO MID-EVENING. ISOLATED OCCURRENCES OF 60 MPH WINDS AND QUARTER SIZE HAIL ARE EXPECTED...ALONG WITH THE THREAT FOR LOCALLY VERY HEAVY RAIN IN A SHORT PERIOD OF TIME...WHICH COULD LEAD TO MINOR FLOODING OF LOW- LYING AREAS. AN ISOLATED THUNDERSTORM OR TWO IS POSSIBLE OVERNIGHT GENERALLY ALONG AND NORTH OF INTERSTATE 70. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT INDICES SATURDAY WILL EXCEED 100 DEGREES FOR MANY AREAS...WITH VALUES EXCEEDING 105 DEGREES ACROSS PORTIONS OF THE AREA SUNDAY AND MONDAY...AND POSSIBLY TUESDAY AS WELL. THERE WILL BE AN EVER SO SLIGHT COOL DOWN WEDNESDAY THROUGH WEEK'S END...ALTHOUGH HEAT INDICES AROUND 100 DEGREES ARE STILL EXPECTED. CHANCES FOR LATE AFTERNOON AND EVENING THUNDERSTORMS RE-ENTER THE FORECAST MONDAY THROUGH WEEK'S END...ESPECIALLY OVER THE WESTERN AND NORTHERN HALVES OF KANSAS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 10, 3:02 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HEAVY RAIN W HILLSBORO 38.35N 97.21W
07/10/2015 M2.75 INCH MARION KS TRAINED SPOTTER
&&
KRCSpecial weather statement, Jul 10, 3:14 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT FRI JUL 10 2015
KSZ052-068-069-083-093-102045-
SEDGWICK KS-HARVEY KS-MARION KS-BUTLER KS-COWLEY KS-
314 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 345 PM CDT
* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM NEAR WALTON TO AUGUSTA TO WINFIELD...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFALL...WITH A QUICK ONE TO ONE AND HALF INCHES
OF RAIN POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...EL DORADO...WINFIELD...ANDOVER...AUGUSTA...BEL AIRE...
NORTH NEWTON...DOUGLASS...TOWANDA...PEABODY...BENTON...
WHITEWATER...LEON...FLORENCE...BURDEN...POTWIN...WALTON...ELBING...
BURNS AND ATLANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3724 9705 3765 9712 3808 9738 3832 9694
3817 9684 3809 9684 3809 9678 3783 9661
3732 9661
TIME...MOT...LOC 2011Z 243DEG 36KT 3807 9723 3769 9696 3729 9696
DARMOFALSpecial weather statement, Jul 10, 3:19 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI JUL 10 2015
KSZ053-102045-
CHASE KS-
319 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 345 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 11 MILES
SOUTHEAST OF COTTONWOOD FALLS...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL.
* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
CHASE COUNTY...INCLUDING THE KANSAS TURNPIKE BETWEEN MILE MARKERS
105 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3838 9635 3818 9636 3818 9647 3834 9648
3838 9636
TIME...MOT...LOC 2016Z 252DEG 32KT 3827 9637
DARMOFALSpecial weather statement, Jul 10, 3:55 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT FRI JUL 10 2015
KSZ053-069-070-102130-
CHASE KS-GREENWOOD KS-BUTLER KS-
355 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
WESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 15 MILES EAST OF BURNS TO 13 MILES WEST OF EUREKA TO
9 MILES NORTH OF LATHAM...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES...WINDS UP TO 50 MPH...AND VERY
HEAVY RAINS WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...MADISON...HAMILTON...ROSALIA...CASSODAY...MATFIELD
GREEN...EUREKA CITY LAKE...THRALL...EUREKA AIRPORT AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3756 9669 3808 9669 3830 9636 3817 9635
3817 9615 3806 9612 3773 9623
TIME...MOT...LOC 2052Z 238DEG 30KT 3805 9660 3786 9654 3767 9660
ESLocal storm report, Jul 10, 4:59 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FLOOD 3 S HILLSBORO 38.31N 97.20W
07/10/2015 MARION KS LAW ENFORCEMENT
WATER OVER INDIGO ROAD SOUTH OF TOWN.
&&
KEDLocal storm report, Jul 10, 5:01 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
501 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FLOOD 5 W MARION 38.35N 97.11W
07/10/2015 MARION KS LAW ENFORCEMENT
WATER OVER THE ROAD AT 190TH AND NIGHTHAWK.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:43 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jul 10, 1:23 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jul 10, 1:53 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 4 hr |
| Jul 10, 2:04 PM CDT | Special Weather Statement | ICT | Sumner | 26 min |
| Jul 10, 2:08 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jul 10, 2:11 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 34 min |
| Jul 10, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 27 min |
| Jul 10, 2:36 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 24 min |
| Jul 10, 2:44 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jul 10, 2:59 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 2 hr |
| Jul 10, 3:14 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| Jul 10, 3:19 PM CDT | Special Weather Statement | ICT | Chase | 26 min |
| Jul 10, 3:43 PM CDT | Areal Flood Warning | ICT | Chase | 3 hr |
| Jul 10, 3:55 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| Jul 10, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 24 min |
| Jul 10, 6:04 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jul 10, 6:25 PM CDT | Areal Flood Warning | ICT | Greenwood, Woodson | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.